# SDR 97UAL900372

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9054U
- Make and model: Boeing 737222
- Aircraft serial: 19935
- Engine: Pwa JT8D7B
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH FLAPS UP (CRUISE CONFIGURATION) AND ALL OVERHEAD LEADING EDGE ANNUNCIATOR LIGHTS OUT, THE LEADING EDGE FLAPS EXTENDED LIGHT (FWD PANEL) IS ON.  THE CREW COULD NOT RETRACT THE NR 1 LEADING EDGE SLAT.
